# SDR ASOA20130309288T

- Difficulty date: March 9, 2013
- Submitted: March 10, 2013
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 23,240 hours, 18,473 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE NR 1 ENGINE LOWER YOKE FWD KNUCKLE CRACKED.  MX R & R THE FWD LOWER YOKE IAW EC 5450-01028, REV A.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF ALL CHECKS.
